# SDR QXEA2017073100275

- Difficulty date: July 23, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 22,327 hours, 24,046 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE LOCATIONS ON SEAT TRACK 18 FROM FS X 102.50 TO FS X 229.50 RBL Y 40. REMOVED AND REPLACED SEAT TRACK 18 FROM FSX 102.5 TO FSX 229.5 RBL Y 40 IAW SRM 51-40-15-02-01, 51-42-05-02-01 AND 51-42-45-02-01.
